# SDR DXYA200800003

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N34072
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0960
- Aircraft time: 4,858 hours
- Engine: Lyc IO360A1B6
- Engine time: 5,227 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Bolt
- Part number: 20500121
- Condition: Broken
- Location: Muffler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS HAD REPORTED SLIGHT ROUGHNESS AT IDLE.  DURING INSPECTION FOUND RT OB MUFFLER SUPPORT BRACKET UPPER ATTACH BOLT NR 2050012-1 BROKEN.  THIS BOLT SUPPORTS BRACKET AS WELL AS NR 3 CYLINDER INTAKE TUBE.  INTAKE TUBE LOOSE ALLOWING INDUCTION AIR LEAK AS WELL AS FUEL LEAKAGE INTO ENGINE COMPARTMENT. PART FAILURE DUE TO LOAD AND VIBRATION.
